Hypergeometric bernoulli polynomials and numbers of fractional index

Eyerusalem Woldeyohannes, Abdul Hassen, Hunduma Legesse

Research output: Contribution to journalArticle


In this paper, we shall study what we referred to as Bernoulli numbers and polynomials of fractional index and prove some of their properties. While these numbers and polynomials are similar to the classical Bernoulli numbers and polynomials, they differ in many aspects. Among the properties we shall study are the recurrence formulas satisfied by these numbers and polynomials. We shall also introduce the higher order Bernoulli polynomials of fractional order and establish some of their properties. Finally, we will show their connections with Hermite polynomials.

Original languageEnglish (US)
Pages (from-to)99-113
Number of pages15
JournalMathematics Student
Issue number3-4
StatePublished - Jul 1 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Education

Fingerprint Dive into the research topics of 'Hypergeometric bernoulli polynomials and numbers of fractional index'. Together they form a unique fingerprint.

Cite this